# SDR FDEA200901120168

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR COMPARTMENT BILGE AREA STRINGER SPLICE INNER SKIN OTBD OF DOOR 313AB LT CUTOUT AT STA 1868-1880 HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DETAIL II.  RECEIVED NEW STRINGER ON TRAVELER NR T8/773379.  INSTALLED NEW STRINGER IAW SRM 51-40-02 AND SRM 53-00-03.  THIS IS A CATEGORY "A" MAJOR REPAIR.
